$11.29 ($0.47 / count)
FREE delivery Mon, Oct 3 on your first order
In Stock.
[{"displayPrice":"$11.29","priceAmount":11.29,"currencySymbol":"$","integerValue":"11","decimalSeparator":".","fractionalValue":"29","symbolPosition":"left","hasSpace":false,"showFractionalPartIfEmpty":true,"offerListingId":"z8yUEAHLFBTAi7D3fZnw%2BNrRlfgt%2BO9neyiH4qBXxb8yMSJDRFOVn2PrfEmsNXiOvZdBjBUK4UKUsFN%2BkDOWq26EgTBxGBoHcS3wDYv8EpKxzwUN%2FJHDy6%2BV8eCI941PCW78n90V130%3D","locale":"en-CA","buyingOptionType":"NEW"}]
$$11.29 () Includes selected options. Includes initial monthly payment and selected options. Details
Price
Subtotal
$$11.29
Subtotal
Initial payment breakdown
Shipping cost, delivery date and order total (including tax) shown at checkout.
Your transaction is secure
We work hard to protect your security and privacy. Our payment security system encrypts your information during transmission. We don’t share your credit card details with third-party sellers, and we don’t sell your information to others. Learn more
Ships from and sold by Amazon.ca.
Have one to sell?

Advil Extra Strength Ibuprofen Pain Relief Liquid-Gels, Fast Acting Pain Relief for Migraine, Arthritis, Back, Neck, Joint, and Muscle Relief, 400mg (24 Count)

4.8 out of 5 stars 1,299 ratings
Amazon's Choice highlights highly rated, well-priced products available to ship immediately.
Amazon's Choice for "advil extra strength liqui-gels"

$11.29 ($0.47 / count)
off Shop items
Brief content visible, double tap to read full content.
Full content visible, double tap to read brief content.
Size : 24 Count (Pack of 1)
24 Count (Pack of 1)
Updated other options based on this selection

Enhance your purchase


About this item

  • FAST AND EFFECTIVE: Engineered to relieve pain at the site of inflammation, Advil Liqui-Gels start working within 30 minutes — taking pain out of the picture so you can get on with your day or get to sleep at night.
  • PAIN RELIEF: Advil Extra Strength Liqui-Gels work Liquid-Fast to relieve headaches, muscle and back pain, as well as migraine pain and migraine symptoms of nausea and sensitivity to light and sound.
  • LONG LASTING: Containing a liquid form of ibuprofen that quickly absorbs into your body and rushes relief right to where it hurts, a dose of Advil Extra Strength Liqui-Gels provides up to 8 hours of pain relief.
  • 400mg IBUPROFEN PER DOSE: This package includes one 24-count bottle of Advil Extra Strength Liqui-Gels (400 mg ibuprofen). Take with food or milk if stomach upset occurs.
  • TRUSTED BRAND: Advil has provided fast, effective fever and pain relief for over 25 years.

Buy it with

  • Advil Extra Strength Ibuprofen Pain Relief Liquid-Gels, Fast Acting Pain Relief for Migraine, Arthritis, Back, Neck, Joint, a
  • +
  • Advil Extra Strength Liqui-Gels for Arthritis Pain Relief and Inflammation, 400 mg Ibuprofen, 45 Count
  • +
  • ALEVE Back and Body Pain Relief, clinically proven, Fast-Acting, Long-lasting, Naproxen Sodium 30 count
Total price:
To see our price, add these items to your cart.
Some of these items ship sooner than the others.
Choose items to buy together.

Special offers and product promotions

  • Buy at least 5 products of your choice among the eligible products and save 5%. Offered by Amazon.ca. Here's how (restrictions apply)

Product details

  • Product Dimensions ‏ : ‎ 12.7 x 12.7 x 20.32 cm; 50 Grams
  • Date First Available ‏ : ‎ March 1 2013
  • Manufacturer ‏ : ‎ Advil
  • Place of Business ‏ : ‎ Saint-Laurent, QC H4R 1J6 CA
  • ASIN ‏ : ‎ B00BNLTWR2
  • Country of origin ‏ : ‎ Canada
  • Customer Reviews:
    4.8 out of 5 stars 1,299 ratings

Product description

Fast-acting Extra Strength Advil Ibuprofen Liquid-Gels work Liquid-Fast to relieve headaches, muscle and back pain, cold and flu, period and menstrual pain, as well as migraine pain and migraine symptoms of nausea and sensitivity to light and sound. They also provide fast, effective pain relief from toothaches, tension headaches, muscle sprains and strains, dental pain, and pain from inflammation associated with arthritis or physical overexertion. Engineered to relieve pain at the site of inflammation, Advil Liqui-Gels start working within 30 minutes — taking pain out of the picture so you can get on with your day or get to sleep at night. Containing a liquid form of ibuprofen that quickly absorbs into your body and rushes relief right to where it hurts, a dose of Advil Extra Strength Liqui-Gels provides up to 8 hours of pain relief. Advil has provided fast, effective fever and pain relief for over 25 years. This package includes one 24-count bottle of Advil Extra Strength Liqui-Gels (400 mg ibuprofen). The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a fast and effective pain reliever and fever reducer.


From the manufacturer

Important information

Safety Information

Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Do not exceed the recommended dose unless advised by a physician. If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

Ingredients

Active ingredient (in each capsule †Ibuprofen 400 mg (NSAID)* †(present as free acid and potassium salt) *nonsteroidal anti-inflammatory drug. Inactive ingredients Gelatin, lecithin (soy), medium chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol.

Directions

Adults and children over 12: For migraine headaches, take 1 Extra Strength Liqui-Gel at the first sign of symptoms and every 4 hours as needed. For all other uses, take 1 Extra Strength Liqui-Gel every 4 hours as needed. Do not exceed 3 Extra Strength Liqui-Gels in 24 hours, unless directed by a physician. Children 12 and under should use Children's Advil.

Legal Disclaimer

Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product.

Disclaimer:While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read and follow labels, warnings, and directions before using or consuming a product. This product may not be right for you. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Amazon.ca assumes no liability for inaccuracies or misstatements about products.

Customer questions & answers

See questions and answers

Customer reviews

4.8 out of 5 stars
4.8 out of 5
1,299 global ratings

Top reviews from Canada

#1 HALL OF FAMETOP 50 REVIEWER
Reviewed in Canada on November 28, 2018
Size : 24 Count (Pack of 1)Verified Purchase
30 people found this helpful
Report abuse
Reviewed in Canada on August 5, 2018
Size : 24 Count (Pack of 1)Verified Purchase
8 people found this helpful
Report abuse
Reviewed in Canada on March 4, 2020
Size : 24 Count (Pack of 1)Verified Purchase
Customer image
5.0 out of 5 stars Household staple and fast acting when needed
By Nicolas Bolten on March 3, 2020
A go-to item in our household when we have any headaches. The gel capsuls are way better than the older versions.

Not sure if they absorb much better or whatnot, but we enjoy using them more than the tablets.

Extra strength is also a difference maker, especially since when you take an advil, you really need one at that point.
Images in this review
Customer image
Customer image
4 people found this helpful
Report abuse
Reviewed in Canada on May 21, 2022
Size : 24 Count (Pack of 1)Verified Purchase
2 people found this helpful
Report abuse
Reviewed in Canada on October 14, 2020
Size : 24 Count (Pack of 1)Verified Purchase
Reviewed in Canada on June 24, 2019
Size : 24 Count (Pack of 1)Verified Purchase
5 people found this helpful
Report abuse
Reviewed in Canada on December 29, 2018
Size : 24 Count (Pack of 1)Verified Purchase
One person found this helpful
Report abuse
TOP 500 REVIEWER
Reviewed in Canada on August 29, 2020
Size : 24 Count (Pack of 1)Verified Purchase
2 people found this helpful
Report abuse